MAUDE Adverse Event Report: Oscor Inc. Destino¿ Reach¿ Steerable Guiding Sheath; INTRODUCER, CATHETER

Oscor Inc. Destino¿ Reach¿ Steerable Guiding Sheath; INTRODUCER, CATHETER
Model Number DCR0856717
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The valve of the sheath was leaking from the beginning and allowed blood leakage, despite a 0.035" terumo guidewire being in place.Consequently, the position had to be abandoned, and the sheath was replaced with a new destino reach.Device valve leakage / blood leakage; patient experienced blood loss.Issue was identified during mid bevar procedure, during cannulation of the target vessel.Terumo 0.035" guidewire used in combination with the oscor product.The sheath was removed and replaced with another destino reach.There was an approximate 10-minute procedural delay.No patient harm reported, and no extended hospitalization reported.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.

Brand Name
Destino¿ Reach¿ Steerable Guiding Sheath
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
Oscor Inc.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor Inc.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd.
palm harbor, FL 34683
+1(727)937-2511
MDR Report Key50053249
Report Number1035166-2026-00060
Device Sequence Number9626610
Product Code DYB
UDI-Device Identifier00885672007553
UDI-Public00885672007553
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCR0856717
Device Catalogue NumberDCR0856717
Device Lot NumberS10431572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown